•  
  •  
 

Turkish Journal of Mathematics

Most Popular Papers *

PDF

On the $2$-class group of some number fields of $2$-power degree
IDRISS JERRARI and ABDELMALEK AZIZI
Pages 2545-2555

PDF

Analyzing bifurcation, stability, and chaos control for a discrete-time prey-predator model with Allee effect
FİGEN KANGALGİL, NİLÜFER TOPSAKAL, and NİHAL ÖZTÜRK
Pages 2047-2068

PDF

Approximation by sampling Kantorovich series in weighted spaces of functions
TUNCER ACAR, OSMAN ALAGÖZ, ALİ ARAL, DANİLO COSTARELLİ, METİN TURGAY, and GIANLUCA VINTI
Pages 2663-2676

PDF

Spinor representation of framed Mannheim curves
BAHAR DOĞAN YAZICI, ZEHRA İŞBİLİR, and MURAT TOSUN
Pages 2690-2700

PDF

A Fredholm theory on Krein spaces and its application to Weyl-type theorems and homogeneous equations
DANILO POLO OJITO, JOSE SANABRIA, and YINA OSPINO BUELVAS
Pages 2677-2689

PDF

On a certain type of warped-twisted product submanifolds
SİBEL GERDAN AYDIN and HAKAN METE TAŞTAN
Pages 2645-2662

PDF

On generalized Fibonacci and Lucas hybrid polynomials
N. ROSA AIT-AMRANE, HACENE BELBACHIR, and ELİF TAN
Pages 2069-2077

PDF

A characterization of abelian group codes in terms of their parameters
FATMA ALTUNBULAK AKSU and İPEK TUVAY
Pages 2701-2713

* Based on the average number of full-text downloads per day since the paper was posted.
» Updated as of 09/12/22.